# SDR C77A20130820017

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 15,808 hours, 9,019 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Lug
- Part number: 17070405405
- Part serial: 00236
- Condition: Gouged
- Location: Nlg Actuator
- Part time: 15,808 hours, 9,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG HAS GOUGE ON INBD RETRACT ACTUATOR LUG ON INSIDE BUSHING FLANGE BLENDED DAMAGE SMOOTH IAW SRM 51-10-03 & 51-12-01.
